# SDR DL72L962524

- Difficulty date: November 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501DA
- Make and model: Boeing 727232
- Aircraft serial: 21303
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing  Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1.75 INCH CRACK NR 3 SLAT I/B TRACK VERTICAL STIFFENER O/B.  REPLACED STIFFENER PER MM 57-20-21 PG 813.
